Differential and Integral Equations

Variational elliptic problems at double resonance

P. C. Carrião, J. V. Gonçalves, and J. C. de Pádua

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We apply variants of the Mountain Pass Lemma without the (PS)-condition as developed by M. Schechter to the study of Semilinear Dirichlet Problems at Double Resonance.

Article information

Differential Integral Equations, Volume 9, Number 2 (1996), 295-303.

First available in Project Euclid: 3 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35D05 35J20: Variational methods for second-order elliptic equations


Gonçalves, J. V.; de Pádua, J. C.; Carrião, P. C. Variational elliptic problems at double resonance. Differential Integral Equations 9 (1996), no. 2, 295--303. https://projecteuclid.org/euclid.die/1367603347

Export citation